# SDR V0XD201403120042

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL AT FS 280.00 - 319.7 IS CORRODED.  REPLACED RT FLOOR SILL AT FS 280.00 - 319.7 WITH NEW PN SH 670-32172-3 IAW CRJ 700 SRM 51-21-11, 51-25-16, 51-42-06, 51-40-11, 51-41-00 & 51-42-10.
